# SDR QXEA2015101500532

- Difficulty date: October 9, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 29,545 hours, 30,462 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 11CORRODED.  SEAT TRACK  REMOVED AND REPLACED IAW SRM 51-42-05, SRM 51-42-05, 51-41-00, AND DWG NR 85328201, REV-B.
